• Title of article

    New polytope decompositions and Euler–Maclaurin formulas for simple integral polytopes

  • Author/Authors

    Jose Agapito ، نويسنده , , Leonor Godinho، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2007
  • Pages
    38
  • From page
    379
  • To page
    416
  • Keywords
    Polytope decompositions , Euler–Maclaurin formula , Localization in equivariant cohomology
  • Journal title
    Advances in Mathematics
  • Serial Year
    2007
  • Journal title
    Advances in Mathematics
  • Record number

    295259